Article Text

PDF
Amiodarone induced thrombophlebitis
  1. R Showkathali,
  2. M J Earley,
  3. S Sporton
  1. Department of Cardiology, St Bartholomew’s Hospital, West Smithfield, London, UK
  1. Correspondence to:
 Refai Showkathali
 Department of Cardiology, St Bartholomew’s Hospital, West Smithfield, London, UK; refais{at}gmail.com

Statistics from Altmetric.com

Thrombophlebitis of peripheral vein is a well recognised complication of intravenous amiodarone use in high doses (300–1200 mg) or prolonged infusion. This case demonstrates that even smaller doses of amiodarone can cause significant thrombophlebitis, if given in a small …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.